# SDR SWIA2025082500601

- Difficulty date: June 1, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zon E200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION FOUND ON BRACKET BETWEEN FRAME 338.963 AND AFT INTERCOSTAL DD6.     (C-CHECK RO 8/21/2025)    INSTALLED NEW PAX DOOR BRACKET BETWEEN FRAME 338.963 AND AFT INTERCOSTAL DD6. IAW. CRJ900 SRM 51-42-06-001-001-A01. AND DWG 601R31702 REV. N.COMPLIED WITH 51-900-1002-SKY
